# SDR 08FDEA03555

- Difficulty date: August 22, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N650FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 726
- Aircraft time: 21,901 hours, 11,323 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Web
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE INBD T/R FWD UPPER WEB IS CRACKED.  STOP DRILLED CRACK; NDT'D AREA FOR CRACK PROPAGATION AT THE CRACK END IAW A300 NTM 51-90-00 PT 9.  FABBED A NEW DOUBLER IAW MRA CMM 78-32-01.  TREATED DOUBLER AND AREA IAW A30-600 SRM 51-1-23 AND MRA CMM 78-32-01.  INSTALLED THE REPAIR DOUBLER IAW A300-600 SRM 51-41-21 AND MRA CMM 78-32-01.
